# SDR AALA202211018793

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737
- Aircraft serial: 31228
- Aircraft time: 20,998 hours, 8,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY.
